# SDR ASAA0040108

- Difficulty date: September 3, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO FLIGHT 95, THE MID CABIN EMERGENCY TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  REPAIRED BROKEN WIRE AT MODULE M1388 AND THE LIGHTS OPERATED NORMALLY.  (M)
